Citation: jon. "Helicopter Noises and Blurry Vision: An Experience with Nitrous Oxide (exp74423)". Erowid.org. Sep 3, 2018. erowid.org/exp/74423
Propellant: Nitrous Oxide
One day I was searching the internet randomly and discovered a blog about tripping out on Nos. I went to a harm reduction website and read everything there was to know about it. I'd be a fool to try any drug without doing that.
I went to a harm reduction website and read everything there was to know about it. I'd be a fool to try any drug without doing that.
I didnt have any whippets and didnt have a machine shop to make a cracker, so I went to the fridge and got a can of whipped cream. Sure enough, in the list of ingredients, it said 'Propellant: Nitrous Oxide' So I inhaled a lungful. Right away I noticed auditory hallucinations and loss of balance. I heard helicopter noises and my vision went blurry. In 20 or so seconds, it was all over. Over the course of a month, I tried it two more times. But I knew it was psychologically addicting, and I could feel it, so I made a promise to myself never to try it again. And to date I never have. I'll just stick to Catnip, but thats another story.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.